# SDR RRXA000933

- Difficulty date: February 24, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND SEVERAL MISDRILLED HOLES IN THE UPPER CARGO COMPT. FLOORBEAM INTERCOSTAL AT STA 520 TO 500, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  HOLES IN INTERCOSTALS WITHIN ALLOWABLE LIMITS IAW E.O. #99-236 WITH APPROVED 8110-3 DATED 2-21-00.
